# SDR 9900131158

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoking
- Location: Row 2
- Stage of operation: AP
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO BOS, FLIGHT ATTENDANT NOTICED SMOKE FROM CABIN LIGHT ABOVE SEAT 2H AND 2J.  NOTIFIED COCKPIT AND SHUT LIGHTS OFF.  SMOKE DISSIPATED.  CAPTAIN DECLARED A PRECAUTIONARY EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED BALLAST ON LIGHT 2H AND 2J.  OPERATIONAL CHECK OK.
